# SDR FDEA200911234114

- Difficulty date: November 23, 2009
- Submitted: November 24, 2009
- Operation: Air carrier
- Aircraft: N934FD
- Make and model: Boeing 757-21B
- Aircraft serial: 24331
- Aircraft time: 50,153 hours, 32,684 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Angle
- Part number: 143N54966
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL CLIP AT STA 740, RBL 10.75 FOUND WITH BLIND RIVET.  STA 740, RBL 10.75 WITH BLIND RIVET INTERCOSTAL CLIP REMOVED AND REPLACED IAW SRM 51-40-02 REV. 98.  CLIP FABRICATED IAW DWG NR 143N5496 SHT 1 REV D AND PL 143N5496 REV B.  FABRICATED CLIP PART MARKED IAW GMM 7-0-1001.  REPAIR IS CLASSIFIED AS MINOR REPAIR IAW GMM 6-2-100 CRITERIA.
